MAUDE Adverse Event Report: STERIS MEXICO, S. de R.L. de C.V. AMSCO 600 Sterilizer

STERIS MEXICO, S. de R.L. de C.V. AMSCO 600 Sterilizer
Model Number AX000B6
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a cycle their amsco 600 sterilizer alarmed for ¿over temperature¿.Following the alarm, water leaked from the unit onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the amsco 600 sterilizer and found the sterilizer powered off.The technician reviewed the alarm history which identified the unit had experienced ¿too long to evacuate¿, ¿too long to seal door¿ and ¿door unsealed¿.The technician restored power to the sterilizer and observed the reported event cycle to be active, resulting in the release of water from the chamber.During the technician¿s inspection he found that the generator float required replacement.As the generator float within the steam generator remained energized, this allowed water to continuously enter the system through valves v2 and v9 while the sterilizer was being pressurized.This led to the accumulation of water in the steam generator, jacket, and chamber.The technician removed the unit from service and is awaiting replacement components.A follow-up report will be submitted when the device is returned to service.

Brand Name
AMSCO 600 Sterilizer
Common Device Name
Sterilizer
Manufacturer (Section D)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50817829
Report Number3005899764-2026-00071
Device Sequence Number10152133
Product Code FLE
UDI-Device Identifier00724995203016
UDI-Public(01)00724995203016(11)211228
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K232485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX000B6
Device Catalogue NumberAX000B6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown